Existence of Almost Periodic Solutions to ð ‘ th-Order Neutral Differential Equations with Piecewise Constant Arguments
Rong-Kun Zhuang
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We present some conditions for the existence and uniqueness of almost periodic solutions of ð ‘ th-order neutral differential equations with piecewise constant arguments of the form ( ð ‘¥ ( ð ‘¡ ) + ð ‘ ð ‘¥ ( ð ‘¡ − 1 ) ) ( ð ‘ ) = ð ‘ž ð ‘¥ ( [ ð ‘¡ ] ) + ð ‘“ ( ð ‘¡ ) , here [ â‹… ] is the greatest integer function, ð ‘ and ð ‘ž are nonzero constants, ð ‘ is a positive integer, and ð ‘“ ( ð ‘¡ ) is almost periodic.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/186361.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/186361.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:186361
DOI: 10.1155/2012/186361
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().